# SDR AALA201812059001

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 51,732 hours, 29,723 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lug
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. NOSE LANDING GEAR ACTUATING CYLINDER ATTACH FITTING LT LUG BORE HAS CORROSION AT NLG WHEEL WELL. ACCOMPLISHED PERMANENT REPAIR ON NOSE LANDING GEAR ACTUATING CYLINDER ATTACH FITTING LEFT HAND LUG BORE PER EA 287539.
